Hi, I am on Truvada and Kaletra as PEP [first time]. I suffer nausea from a crohn's related condition [I am on Imuran], and this has gotten worse with the new meds. I am affraid of vomiting up the meds as I am close to the edge all the time. The clinic is open for 24 hours to get an emetic. I have been using the motilium I have for the crohn's. Keeping in mind that this is for PEP, What should I do if I vomit after taking Truvada or Kaletra? [I am taking them at slightly different times to minimise the risk of loosing both].
Taking with food often helps. Would ask for an anti-emetic when clinic is open. I dont have much confidence that an over the counter antiemetic would be highly effective. Some patients will have less nausea with Pepto--Bismol or the antihistamine found in dramamine (dimenhydrinate). The GI problems associated with those drugs often less over the first several weeks. KH